# SDR UPS203292

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Condition: Corroded
- Location: Nr 2 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C CHECK, MAINTENANCE FOUND CORROSION ON NR 2 K FLAP BULLNOSE.  REPLACED BULLNOSE PER SOHM 57-51-11 AND MM27-81-11.
